MAUDE Adverse Event Report: CORDIS US. CORP AVANTI TRANSRADIAL; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US. CORP AVANTI TRANSRADIAL; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: as reported, the puncture needle of a 5f avanti plus introducer sheath was found loose and detached inside the package.There was no reported patient injury.Multiple attempts to gather additional information have been made and have been unsuccessful.The device and 134 sterile devices were returned for evaluation.Twenty-nine product evaluations have been completed and have been investigated under complaints (b)(4) through (b)(4).All 29 devices presented with the same findings.They were all received within the sealed sterile packaging and during visual inspection, the needles were noted to be not secured to the plastic tray and were found outside of their plastic cover, leaving the tip exposed.No other signs of visible damage of anomalies were seen.The reported ¿packaging/pouch/box ¿ device not secure ¿ needle (exposed)¿ was found on 29 of the returned devices.As stated in the instructions for use, the product is intended for use by trained healthcare professionals familiar with coronary diagnostic and interventional procedures.In this case, the condition was identified prior to use, and the device was not used.The event was determined to be manufacturing related and within the scope of a previously initiated risk assessment, which remains the applicable risk assessment pathway for this event.Therefore, no further actions will be taken at this time.
 
Event or Problem Description
As reported, the puncture needle of a 5f avanti plus introducer sheath was found loose and detached inside the package.There was no reported patient injury.Multiple attempts to gather additional information have been made and have been unsuccessful.The device and 134 sterile devices were returned for evaluation.

Brand Name
AVANTI TRANSRADIAL
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key25075747
Report Number9616099-2026-00646
Device Sequence Number13435733
Product Code DRE
UDI-Device Identifier10705032010283
UDI-Public(01)10705032010283(17)270930(10)18376767
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number504616Z
Device Lot Number18376767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS CONTRAST GUIDE.
Patient SexUnknown